# SDR EISA99130

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW HAD SPLIT FLAP INDICATION, DECLARED EMERGENCY AND MADE 'GO AROUND'.  CHECKED FLAP OPERATION, REPLACED OUTBOARD FLAP INDICATOR AND OPS CHECKED OK.  (M)
